# SDR 7C7A2016090900254

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 44,160 hours, 47,437 cycles
- Propeller: Hamstd 14SF7
- System (JASC): 6113 · Propeller Spinner Section
- Part: Actuator
- Part number: 7901803
- Part serial: 910810
- Condition: Damaged
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OIL PRESSURE DROPPED BELOW 40 PSI AND THE NR 1 ENGINE WAS SHUTDOWN.  R & R THE NR 1 PROPELLER ACTUATOR DUE TO DOME PISTON SEALING SURFACE DAMAGED IAW CMM 61-13-02.
